# SDR DALA2016102407528

- Difficulty date: October 23, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB BTW Y=845 TO Y=864, Y=864 TO Y =886, Y=886TO Y=905, X=44-X=60 AT CABIN FLOOR STRUCTURE UPPER AND LOWER FACE.  CUSP WEB RT STA Y=845 TO Y=905 WAS REPLACED PER SRM 51-30-1, 51-30-2, 51-30-5, 53-05 FIG 131A-24 AND 51-10-3 PAR 14 AND 21.
